CSpace
正特征域上的单项hopf代数
刘公祥1; 叶郁2
2006
Source Publication中国科学a辑数学
ISSN1006-9232
Volume36Issue:2Pages:204
Abstract研究特征P域上的单项Hopf代数的结构,给出了单项余代数Cd(n)上具有Hopf结构的一个充要条件.在Cd(n)上构造了一个Hopf代数滤链,这将有助于讨论由Andruskiewitsch和Schneider出的一个猜想.结合Montgomery的结果,最终给出了一般单项Hopf代数的结构.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50108
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学技术大学
Recommended Citation
GB/T 7714
刘公祥,叶郁. 正特征域上的单项hopf代数[J]. 中国科学a辑数学,2006,36(2):204.
APA 刘公祥,&叶郁.(2006).正特征域上的单项hopf代数.中国科学a辑数学,36(2),204.
MLA 刘公祥,et al."正特征域上的单项hopf代数".中国科学a辑数学 36.2(2006):204.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘公祥]'s Articles
[叶郁]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘公祥]'s Articles
[叶郁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘公祥]'s Articles
[叶郁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.